# SDR AALA202205109948

- Difficulty date: May 8, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 56,304 hours, 35,689 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT INTO CLT FLIGHT DECK ODOR DETECTED. MIX OF BURNING RUBBER/ELECTRICAL. ISOLATION ATTEMPTS ALTERNATING PACKS 1 AND 2 OFF THEN ON DID NOT HELP. ODOR IMPROVED AFTER LANDING. MAINTENANCE FOUND THE SOURCE OF THE ODOR WAS THE AVIONICS VENT FILTER AND REPLACED IT PER AMM 21-26-43. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND NO ODORS WERE NOTED.
